MathSciNet Relay Station
MathSciNet bibliographic data
MR1605638 11M06 (11Y35)
Paris, R. B.; Cang, S. An asymptotic representation for $\zeta(\frac 12+it)$. Methods Appl. Anal. 4 (1997), no. 4, 449–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement